MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT?; Implantable Lead

BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT?; Implantable Lead
Model Number 0676
Medical Device Problem Codes Failure to Read Input Signal (1581); Low impedance (2285); Device Dislodged or Dislocated (2923); Material Integrity Problem (2978); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.The lead was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
 
Event or Problem Description
It was reported that this recently implanted right ventricular (rv) lead exhibited low intrinsic amplitude and an elevated capture threshold.Additionally, the pace and shock impedance measurements were low and within normal limits.Technical services (ts) was consulted and reviewed data, determining the change in daily measurements indicated a possible lead dislodgement which was confirmed by the local field representative through an x ray.The lead was subsequently explanted and replaced; however, the lead was damaged during the procedure and discarded.No additional adverse effects were reported.This rv lead is no longer in service.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The lead was not returned for analysis; therefore, a technical analysis could not be performed.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.A risk review was completed and confirmed that the event of dislodged or dislocated was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.A similar complaint review was completed using global similar complaint review tool, which reviewed as reported device code 1414: dislodged or dislocated and did not identify any emerging trends or similar complaints that require escalation.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
RELIANCE 4-FRONT?
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25892984
Report Number2124215-2026-39205
Device Sequence Number18646359
Product Code NVY
UDI-Device Identifier00802526497001
UDI-Public(01)00802526497001(17)260828
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/28/2026
Device Model Number0676
Device Catalogue Number0676
Device Lot Number519252
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/21/2026
Supplement Report FDA Received Date09/04/2026
Date Device Manufactured08/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR
Patient SexMale